Skip to content
My WebMD Sign In, Sign Up
Is This Years Flu Shot Causing Vertigo?
avatar
cardenangel posted:
Just wanted to add to this complaint which I can guarantee you almost everyone who takes the flu shot will have. I had the flu shot and have bouts of vertigo throughout the day and have had this since the day after I took the shot. It has now been three days. Since I am a heart patient and had also taken the whooping cough shot last week, I was very concerned that I was allergic via one of my medications. My Doctor said no. The fact is, something in this years flu shot is most certainly affecting something in the inner ear which is causing people to be vertigo. I have talked to numerous friends and all have had this side effect to this years flu shot.

Take the Poll

Did you have dizziness or vertigo with this years flu shot?
  • No
  • Yes, a slight amount of vertigo for a few days
  • Yes, a slight amount for several days.
  • Yes, a sever amount for a few days
  • Yes, a sever amount for several days.
vote
View Poll Results
Reply
 
avatar
Sweetheart52 responded:
I had the flu shot on September 15. I started getting extreme vertigo in the middle of the night and am just now feeling better 2 days later. I was feeling just great when I got the shot. I am a very healthy 52 year old. I get the shot every year and this is the first year I have had side effects.
 
avatar
sergei123 replied to Sweetheart52's response:
I had the shot Wed. Sept 25 and the same thing happened. Still feel vertigo today, Sat.
 
avatar
jennijen07 responded:
my mom received the flu shot last week. She was rushed to the hospital 2 days ago with severe dizziness and vomiting. She was just released from the hospital. They are saying it's Vertigo.
She is still not completely over it yet and is now on medicine for Vertigo.She is 68 yrs old. I have never seen her this sick before.
 
avatar
yw924 responded:
I have had vertigo for 3 weeks now for the 1st time in my life I am 62. I had the flu shot and the dizziness has gotten worse along with body aches and very tired. I get the flu shot every year with no side effects until this year.
 
avatar
Mimi256 replied to Sweetheart52's response:
Are you symptoms all gone? I had flu shot Friday 3 days ago and this morning woke up with severe vertigo and vomiting I didn't know. What was happening
 
avatar
dlredf responded:
My wife (64) and I (65) each had a sudden onset of vertigo 1 week following flu shot. Mine lasted approximately 24 hours and was accompanied by nausea, but no vomiting. My wife's came on this am and was accompanied by vomiting and nausea. Still not sure it is related to flu shot. I had been battling a cold, so ear canal virus could also be possible.


Helpful Tips

EAR PROBLEMS
I have had a mild ear ache on and off and recently when I had a cold with runniynose, the ear began to hurt again. The outer ear was also ... More
Was this Helpful?
1 of 2 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.